ISSN: 1300-7777 E-ISSN: 1308-5263
Ticlopidine Induced Anemia and Agranulocytosis [Turk J Hematol]
Turk J Hematol. 2000; 17(3): 129-132

Ticlopidine Induced Anemia and Agranulocytosis

Ali Keskin, Yurdaer Sermez
Department Of Internal Medicine, Faculty Of Medicine, Pamukkale University, Denizli, Turkey

A 63-year-old man with a history of transient ischemic attack had been treated with ticlopidine for 2 months. He presented with a 6-day history of fever, sore throat, and generalized weakness. Agranulocytosis and anemia due to ticlopidine was diagnosed, and the ticlopidine was discontinued. Broad-spectrum antibiotics and granulocyte colony stimulating factor were administered. The recovery of the granulocyte count and an improvement of the clinical condition were noted on the 6th day of the admission.

Keywords: Ticlopidine, Agranulocytosis, Anemia, G-CSF.


Ali Keskin, Yurdaer Sermez. Ticlopidine Induced Anemia and Agranulocytosis. Turk J Hematol. 2000; 17(3): 129-132

Corresponding Author: Ali Keskin, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2017) = 0.650